# SDR CA981125051

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 23034702
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FUEL CONTROL WAS INSTALLED FOR 54.3 HOURS AND WAS ADJUSTED SEVERAL TIMES DUE TO POOR STARTING.  THE UNIT WOULD WORK WELL FOR A FEW STARTS AND THEN REQUIRE RE-ADJUSTMENT.  THE FUEL CONTROL UNIT WAS REPLACED.
